Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Morava $ E$-homology of Bousfield-Kuhn functors on odd-dimensional spheres


Author: Yifei Zhu
Journal: Proc. Amer. Math. Soc. 146 (2018), 449-458
MSC (2010): Primary 55S25; Secondary 55N20, 55N34, 55Q51
DOI: https://doi.org/10.1090/proc/13727
Published electronically: August 1, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: As an application of Behrens and Rezk's spectral algebra model for unstable $ v_n$-periodic homotopy theory, we give explicit presentations for the completed $ E$-homology of the Bousfield-Kuhn functor on odd-dimensional spheres at chromatic level $ 2$, and compare them to the level $ 1$ case. The latter reflects earlier work in the literature on $ K$-theory localizations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55S25, 55N20, 55N34, 55Q51

Retrieve articles in all journals with MSC (2010): 55S25, 55N20, 55N34, 55Q51


Additional Information

Yifei Zhu
Affiliation: Department of Mathematics, Southern University of Science and Technology, Shenzhen, Guangdong 518055, People’s Republic of China
Email: zhuyf@sustc.edu.cn

DOI: https://doi.org/10.1090/proc/13727
Received by editor(s): January 22, 2017
Received by editor(s) in revised form: February 19, 2017, and March 6, 2017
Published electronically: August 1, 2017
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society